# SDR FDEA2019081291831

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,995 hours, 31,585 cycles
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 84,013 hours, 34,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 500 FEET AFTER TAKEOFF. WE RECEIVED A  LEVEL 1 ENG 1 EXEEDANCE. TEMP SHOWED 1010,  THROTTLE 1 WAS PULLED BACK AND TEMP DECREASED INTO  A NORMAL RANGE. WAS OVERTEMP FOR APPROXIMATELY 2  SEC. ENGINE OPERATED NORMAL FOR THE REMAINDER OF  FLIGHT  RETURNING TO DEPARTURE.
